Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2010 year

Fast transport optimization for Monge costs on the circle SIAM J. Appl. Math. 70:7 (2010) 2239–2258 (doi:10.1137/090772708, preprint hal-00362834).

Go to publication

Authors: Delon J., Salomon J., Sobolevski A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site